# SDR VQI2012F00024

- Difficulty date: June 20, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347288020100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SUPPORT BEAM HAS CORROSION BETWEEN FR66-68 AT RBL50.
